I have been on zoloft (50mg) for 2 weeks (today) and I have ZERO appetite. Most people have complained about weight gain... I am having the opposite problem. I try and make myself eat. Mostly things that don't require chewing. Applesauce, yogurt, soup. But I am hungry, I just make myself eat and then I get worked up and end up throwing up... UGH!!! Any suggestions of what I might be able to do to increase my appetite?? I know the side effects should start to subside but it's driving me crazy to not have proper nutrition.
You state you have no appetite and yet you say "But I am hungry"... I'm a little uncertain about this conflict. If you can get yourself so worked up about eating something snack-like and smooth like yogurt when you're worried about nutrition and then cause yourself to vomit, you either misstated something or you're very upset and/or anxious. Anxiety can cause you to lose your appetite or be hungry but barely able to eat. I just can't tell where you're coming from.
A common side effect of Zoloft is decreased appetite or weight loss. The frequency of weight gain isn't known and would be common if plenty of people were reporting it. After 2 weeks you can still be experiencing temporary side effects that will go away anytime now. It's a short enough time to wait out the side effects. I'm more concerned at the way you describe yourself getting worked up and vomiting. Zoloft isn't doing this to you, are you bulimic? Or very anxious? If you are either, you need to see your Dr. and possibly get a referral.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 May 2012 • 4 answers
Updated 1 Jan 2017 • 3 answers
Updated 23 Jun 2014 • 1 answer
Updated 11 Jan 2015 • 3 answers
Posted 11 days ago • 0 answers